# SDR HYI2003F00009

- Difficulty date: July 24, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N812AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0229
- Engine: Cont TSIO520*
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Relay
- Part number: 99103971
- Condition: Failed
- Location: Starter
- Part time: 678 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST ELECTRICAL POWER, AIRCRAFT LANDED WITHOUT INCIDENT.   MECHANIC FOUND RT START RELAY FAILED IN CLOSED POSITION, CHANGED RELAY, STARTER AND BATTERY.  AIRCRAFT RETURNED TO SERVICE.
